# SDR SWIA202162038

- Difficulty date: August 30, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT ANGLE ASSY WL 72.10 BETWEEM FS280 AND FS265     (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED ANGLE ASSY P/N CC670-33199-4 REF DWG NO. CC670-33052 REV -G, CRJ700 SRM51-42-06-001-001-A01 REV 38 JUL 25/2020. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH MXTRANS# 23391753 JOB 710149115 OP 118 / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR
